AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 100 of 100 found      Go to page: 1 2 3 4

[91] Roy A. Johnson. Products of two Borel measures . Trans. Amer. Math. Soc. 269 (1982) 611-625. MR 637713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Bohuslav Balcar, Petr Simon and Peter Vojtáš. Refinement properties and extensions of filters in Boolean algebras . Trans. Amer. Math. Soc. 267 (1981) 265-283. MR 621987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Arnold W. Miller. Some properties of measure and category . Trans. Amer. Math. Soc. 266 (1981) 93-114. MR 613787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Richard Laver and Saharon Shelah. The $\aleph \sb{2}$-Souslin hypothesis . Trans. Amer. Math. Soc. 264 (1981) 411-417. MR 603771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Alain Louveau. $\sigma $-id\'eaux engendr\'es par des ensembles ferm\'es et th\'eor\`emes d'approximation . Trans. Amer. Math. Soc. 257 (1980) 143-169. MR 549159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Andreas Blass. Injectivity, projectivity, and the axiom of choice . Trans. Amer. Math. Soc. 255 (1979) 31-59. MR 542870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] William G. Fleissner. An axiom for nonseparable Borel theory . Trans. Amer. Math. Soc. 251 (1979) 309-328. MR 531982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Menachem Magidor. On the existence of nonregular ultrafilters and the cardinality of ultrapowers . Trans. Amer. Math. Soc. 249 (1979) 97-111. MR 526312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] E. L. Bull and E. M. Kleinberg. A consistent consequence of AD . Trans. Amer. Math. Soc. 247 (1979) 211-226. MR 517692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 100 of 100 found      Go to page: 1 2 3 4